# SDR USAA980168

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232US
- Make and model: Boeing 737201
- Aircraft serial: 22018
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 947
- Part time: 47,844 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DUIRNG A-CHECK VISUAL AND EDDY CURRENT INSPECTION, FOUND 1.75 INCH CRACK BS 947, STR 24L, FUSELAGE SKIN.  INSTALLED REPAIR WITH BLIND FASTENERS/SOLID FASTENERS TO BE INSTALLED NEXT Q-CHECK.  REPAIRED PER SRM 53-30-3, PAGE 2C.  (X)
